Difference entire sequence spaces of fuzzy numbers

Downloads

DOI:

https://doi.org/10.26637/mjm102/002

Abstract

In the present paper we introduce difference entire sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions. We also make an effort to study some topological properties and inclusion relations between these spaces.

Keywords:

Double sequences, P-convergent, modulus function, paranorm space

Mathematics Subject Classification:

42B15, 40C05
  • Pages: 11-17
  • Date Published: 01-04-2013
  • Vol. 1 No. 02 (2013): Malaya Journal of Matematik (MJM)

H. Altınok and M. Mursaleen, Delta-statistically boundedness for sequences of fuzzy numbers, Taiwanese J. Math., 15(2011), 2081-2093. DOI: https://doi.org/10.11650/twjm/1500406424

R. C. Buck, Generalized asymptote density, American J. Math., 75(1953), 335-346. DOI: https://doi.org/10.2307/2372456

K. C. Rao and T. G. Srinivasalu, Matrix operators on analytic and entire sequences, Bull. Malaysian Math. Sci. Soc., 14(1991), 41-54.

R. C¸olak, Y. Altın and M. Mursaleen, On some sets of difference sequences of fuzzy numbers, Soft Computing, 15(2011), 787-793. DOI: https://doi.org/10.1007/s00500-010-0633-8

P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets Systems, 35(1990), 241-249. DOI: https://doi.org/10.1016/0165-0114(90)90197-E

M. Et and R. C¸olak, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math J, 26(1997), 483-492. DOI: https://doi.org/10.14492/hokmj/1351258261

A. Gökhan, M. Et and M. Mursaleen, Almost lacunary statistical and strongly almost convergence of sequences of fuzzy numbers, Mathematical and Computer Modelling, 49(2009), 548-555. DOI: https://doi.org/10.1016/j.mcm.2008.02.006

H. Kızmaz, On certain sequence spaces, Canad. Math. Bull., 24(1981), 169-176. DOI: https://doi.org/10.4153/CMB-1981-027-5

J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 345-355. DOI: https://doi.org/10.1007/BF02771656

I. J. Maddox, Elements of Functional Analysis, Cambridge Univ. Press, (1970).

M. Matloka, Sequences of fuzzy numbers, BUSEFAL, 28(1986), 28-37. DOI: https://doi.org/10.1016/S0009-9260(86)80159-3

M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl., 203(1996), 738-745. DOI: https://doi.org/10.1006/jmaa.1996.0409

M. Mursaleen and M. Ba¸ sarır, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math., 34(2003), 1351-1357.

F. Nuray and E. Sava¸ s, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45(1995), 269-273.

O. Talo and F. Ba¸ sar, Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformation, Comput. Math. Appl., 58(2009), 717-733. DOI: https://doi.org/10.1016/j.camwa.2009.05.002

L. A. Zadeh, Fuzzy sets, Information and control, 8(1965), 338-353. DOI: https://doi.org/10.1016/S0019-9958(65)90241-X

  • NA

Metrics

PDF views
62
Jul 2013Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20269
|

Published

01-04-2013

How to Cite

Sunil K. Sharma, and Kuldip Raj. “Difference Entire Sequence Spaces of Fuzzy Numbers”. Malaya Journal of Matematik, vol. 1, no. 02, Apr. 2013, pp. 11-17, doi:10.26637/mjm102/002.